# SDR CA081020003

- Difficulty date: October 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 15,954 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MMU6001
- Condition: Broken
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SNAG REPORTED THAT ACFT WOULD NOT START. UPON INVESTIGATING IT WAS NOTED THAT THE STARTER HOUSING WHERE IT ATTACHES TO ENGINE WAS BROKEN. ALSO NOTED THAT THE BENDIX DRIVE TEETH WERE MISSING/SHEARED OFF. ENGINE CASE INSPECTED FOR DAMAGE, NONE FOUND NEW STARTER INSTALLED AND FUNCTION CHECKED SERVICEABLE. A CHECK ON STARTER SOLENOID SHOWED NO FAULTS.  SUSPECT STARTER WAS RE-ENGAGED BY PILOT AFTER ENGINE WAS RUNNING.
